# SDR AALA202212125094

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 67,423 hours, 25,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAUTION LIGHT FLIGHT ATTENDANT CIDS PANEL ILLUMINATED RESET NO HELP. MAINTENANCE SERVICED THE 2R DOOR ASSSIT BOTTLE (AALA202212127396) AND THE 3R DOOR ASSSIT BOTTLE (AALA202212125094) PER AMM 52-10-00.
